# SDR ASOA02323

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGER INSPECTION, THE SECOND, FROM FORWARD, EMERGENCY LIGHTING STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE EMERGENCY STRIP LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
